# SDR SWAA2022052508625

- Difficulty date: May 14, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27882
- Aircraft time: 70,806 hours, 41,985 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H STA 663 VAPOR BARRIER CRACKED AT LBL 10 LOWER CORNER. STOP DRILL CRACK AS PER B737 SRM 51-70-04-2R-10; ACCOMPLISH DRY OUT ON DAMAGE AREA OF L/H VAPOR BARRIER FOUND NO WATER AS PER B737 SRM 51-70-04-2R-0 SECTION 4-D-9; REPAIRED 9' CRACK ON THE L/H VAPOR BARRIER WITH A PERMANENT REPAIR AS PER B737 SRM 51-70-04-2R-10 AND REPAIRED A 6' INTERIM REPAIR IN THE SAME LOCATION .TOTAL CRACK SIZE 15' AS PER B737 SRM 57-10-10-1A-2 SECTION 2-C-4 AT STA 663 LBL 10' LOWER CORNER.PERFORMED TAP TEST ON REPAIRED AREA; FOUND NO DELAMINATION AS PER B737 NDT 51-05-01 SECTION (5);ON THE INTERIM REPAIR DO A VISUAL INSPECTION OF THE REPAIRED AREA AT 1200 FLIGHT CYCLE INTERVALS OR MORE FREQUENTLY AS PER B737 SRM 57-10-10-1A-2 SECTION 2-C-(4);
